|high fever, rash, head hurts
Aug 15, 2010
been on same HIV drugs for 3 years, have very low engery, head hurts bad, have small blister rash all over my body. what could be happening?
Response from Dr. Henry
You need an overall clinical assessment since many HIV and non-HIV conditions can be causing your symptoms (such as hormone problems, anemia, herpes or drug rashes). KH
hoping to reverse upper extremity thinning by switch to Truvada
Switched from Combivir and Viracep to Truvada, Reyataz and Novir
- Can You Get HIV From Being Bitten?
- Why Does Uganda Have Lower Rates Of Hiv/aids Infections When Compared To Other Sub-saharan African Countries?
- Can HIV Be Transmitted Through Blood In Mouth?
- Can You Contract HIV From Smoking After Someone?
- Can You Get HIV From Blowjob?
- Chances Of Getting HIV From Broken Condom
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.